Previous |  Up |  Next


Title: Decomposition of complete bipartite graphs into factors with given radii (English)
Author: Tomová, Eliška
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 27
Issue: 3
Year: 1977
Pages: 231-237
Category: math
MSC: 05C15
MSC: 05C99
idZBL: Zbl 0357.05067
idMR: MR536139
Date available: 2009-09-25T08:50:03Z
Last updated: 2012-07-31
Stable URL:
Reference: [1] BOSÁK J., ROSA A., ZNÁМ Š.: On decomposition of complete gгaphs into factors with given diameters.Theoгy of gгaphs, Pгoceedings of the colloquium held at Tihany, Hungary, Sept. 1966, Akadémiai Kiadó, Budapest 1968, 37-56.
Reference: [2] HARARY F.: Gгaph theoгy.Addison - Wesley, Reading, Massachusets, 1969. MR 0256911
Reference: [3] ORE O.: Theory of gгaphs.Ameг. Math. Soc, Providence 1962. MR 0150753
Reference: [4] PALUMBÍNY, D, ZNÁM Š.: On decompositons of complete graphs into factoгs with given radii.Mat. Čas. 23, 1974, 306-316.
Reference: [5] TOMOVÁ E.: Decompositions of complete bipartite graphs into factors with given diameteгs.Math. Slovaca 27, 1977, 113-128. MR 0476588


Files Size Format View
MathSlov_27-1977-3_4.pdf 490.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo